# SDR AALA202403019320

- Difficulty date: February 10, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 35,366 hours, 14,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A831031
- Condition: Corroded
- Location: Bs 312-326 Rbl60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR SILL INNER CHORD FROM BS 312 TO BS 326, RBL 60. REPLACED CHORD PER EA 325018.
